# SDR YENA2020102900505

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 74,739 hours, 26,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 44-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, (REF AIRBORNE N/R 10049-0231) UPON OK TO INSTALL FOUND EVIDENCE OF CORROSION ON INBOARD SEAT TRACK IN MAIN CABIN FR 44-47 LBL 29.5, PER AIRBORNE N/R 10049-0231.  SEAT TRACK ASSEMBLY FLOOR BEAM REPLACED, IAW ARM-A320-51-72-11-911-001.
